# SDR CA190313022

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) #1 COMMANDED IN-FLIGHT SHUTDOWN PERFORMED DUE UN-COMMANDED FEATHERING OF THE PROPELLER. FAULT CODES RETRIEVED PROPELLER ELECTRIC CONTROL UNIT REPLACED.
